MAUDE Adverse Event Report: ENTERRA MEDICAL, IINC. ENTERRA II IPG; GASTIC STIMULATOR

ENTERRA MEDICAL, IINC. ENTERRA II IPG; GASTIC STIMULATOR
Model Number 37800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient states her enterra therapy battery died.She states symptoms got worse the 3rd week of march when she started vomiting constantly.She states she spent the last week in the hospital.She states her battery is only lasting about 1 year due to high settings per patient.She states she is a patient of dr.Kurian who is retiring, but states she is working with another provider in the office who is working on a preauthorization for replacement surgery.Patient was transferred to tech services.Patient experienced return of n/v symptoms due to battery depletion; battery replaced; explanted ipg was disposed of.No further action to be taken.

Brand Name
ENTERRA II IPG
Common Device Name
GASTIC STIMULATOR
Manufacturer (Section D)
ENTERRA MEDICAL, IINC.
5353 wayzata blvd., ste. 400
saint louis park MN 55416
MDR Report Key22413622
Report Number3027386225-2025-00088
Device Sequence Number15876170
Product Code LNQ
UDI-Device Identifier00763000449704
UDI-Public00763000449704
Combination Product (Y/N)N
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale